Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An iterative method for Taylor expansion of rational functions, and applications

Author: D. P. Flemming
Journal: Math. Comp. 10 (1956), 120-130
MSC: Primary 65.3X
MathSciNet review: 0080982
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. K. Titus, A general card-program for the evaluation of the inverse Laplace transform, J. Assoc. Comput. Mach. 2 (1955), 18–27. MR 0068920
  • [2] H. S. Carslaw and J. C. Jaeger, Operational Methods in Applied Mathematics, Oxford University Press, New York, 1941. MR 0005988
  • [3] Wm. Feller, An Introduction to Probability Theory and its Applications, John Wiley & Sons, Inc., New York, 1950.
  • [4] Ruel V. Churchill, Introduction to Complex Variables and Applications, McGraw-Hill Book Company, Inc., New York, 1948. MR 0028391

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.3X

Retrieve articles in all journals with MSC: 65.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society